MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE; POWERED WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUICKIE; POWERED WHEELCHAIR
Model Number QUICKIE 700M
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Limb Pain (4836)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Per client, on (b)(6) 2025 he was crossing the street to get on the bus and got hit by a car on his right side, he was thrown out of chair on to street, the car stopped since could not go over chair, per client, the chair saved his life, client fractures right side ribs, and hurt his head and teeth since he hit the road when he fell, still getting medical care.The right arm of chair was damaged.
 
Additional Manufacturer Narrative
Background information: quickie q700m owner's manual, page 7 states: "warning! do not use any wheelchair that has been involved in a motor vehicle accident.A sudden stop and/or collision may structurally damage your wheelchair.There may have been a change to the structure of the chair, and/or damaged or broken some of the components.Wheelchairs involved in sudden stops should be inspected for possible failures in frame and/or components.Frame damage may be represented by but not limited to: visual cracks, dents, metal distortion, bends, or damage to the seating mounting.If the chair no longer drives straight, it could be damaged.If the wheelchair has been involved in an accident, discontinue use immediately and contact your sunrise medical authorized dealer for a thorough inspection.If damage is questionable or if there is concern regarding the condition of the chair, sunrise medical recommends replacement of the chair.Wheelchairs involved in collisions should be replaced.Discussion: in reviewing the complaint, the end user stated the end user was crossing the road and a car hit him.End user says the wheelchair saved his life.The end user claims to have had broken ribs, his head and teeth were impacted due to this accident.A dhr review for this product was conducted and no abnormalities, deviations or ncmr's related to the claim were identified in the manufacturing process.Conclusion: in conclusion, there is no evidence of malfunction or defect from the wheelchair.Due to the allegation of a serious injury that required medical intervention (broken ribs), this mdr is being filed.

Brand Name
QUICKIE
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 n. business park ave.
fresno CA 93727
Manufacturer (Section G)
SUNRISE MEDICAL (US) LLC
2842 n. business park ave.
fresno CA 93727
Manufacturer Contact
tanisha gregory
12002 volunteer blvd
mt. juliet, TN 37122
8003334000
MDR Report Key23388207
Report Number2937137-2025-00002
Device Sequence Number10047581
Product Code ITI
UDI-Device Identifier00016958059793
UDI-Public(01)00016958059793
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQUICKIE 700M
Device Catalogue NumberEIPW25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age85 YR
Patient SexMale
Patient Weight62 KG